IJPAM: Volume 86, No. 3 (2013)

ON COMPLETE α-IDEALS IN ORDERED SEMIGROUPS

Piyathida Towwun1, Thawhat Changphas2
1,2Department of Mathematics
Faculty of Science
Khon Kaen University
Khon Kaen 40002, THAILAND


Abstract. In this note, we introduce and study α-ideals and complete α-ideals in ordered semigroups (po-semigroups). The results obtained generalize the results on semigroups without order.

Received: December 4, 2012

AMS Subject Classification: 06F05

Key Words and Phrases: semigroup, ordered semigroup, ideal, α-ideal, complete α-ideal

Download paper from here.



DOI: 10.12732/ijpam.v86i3.1 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 3